# SDR ASOA201101889

- Difficulty date: September 14, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 30,053 hours, 26,809 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED.  REMOVED FLOORBEAM CAP IAW SRM 51-42-21.  DRILL AND INSTALL NEW CAP IAW SRM 51-42-06 AND REO 601R-53-61-3778.
